Approximation of discontinuous functions in the Hausdorff metric
Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 25-40
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_1_a3,
author = {A. P. Petukhov},
title = {Approximation of discontinuous functions in the {Hausdorff} metric},
journal = {Matemati\v{c}eskie zametki},
pages = {25--40},
year = {1985},
volume = {37},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a3/}
}
A. P. Petukhov. Approximation of discontinuous functions in the Hausdorff metric. Matematičeskie zametki, Tome 37 (1985) no. 1, pp. 25-40. http://geodesic.mathdoc.fr/item/MZM_1985_37_1_a3/